MAUDE Adverse Event Report: ABBOTT VASCULAR INC. MULTI-LINK VISION; STENT, CORONARY

ABBOTT VASCULAR INC. MULTI-LINK VISION; STENT, CORONARY
Model Number 1007850-15
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
During advancement of the stent, the shaft of the stent broke outside of the body.The stent was pulled out and was not delivered.A new stent was pulled and placed without difficulty.Manufacturer response for coronary stent, multi-link vision (per site reporter).Unknown at this time.Returning it to manufacturer.

Brand Name
MULTI-LINK VISION
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054
MDR Report Key7946303
Report Number7946303
Device Sequence Number930904
Product Code MAF
UDI-Device Identifier08717648050787
UDI-Public(01)08717648050787
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/28/2018
Report Date (Section F) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1007850-15
Device Catalogue Number1007850-15
Device Lot Number7031541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Was the Report Sent to FDA? Yes
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer10/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight93
Date Report Sent to FDA09/28/2018